Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Symptoms and medication for flu symptoms - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   hello
User :   any body there??
User :   hello\
Doctor :   hi
Doctor :  
how can i help you?
User :   yes dr. i am having flu and fever since last week...
User :   flu seems to be better now, but fever is here.. and i am having 101 oF temprature generally
Doctor :  
ok
User :   and cough too
User :   but not so much cough ..
User :   its fever which is making me crazy, it has been over a week now
Doctor :  
ok
Doctor :  
have undergone any investigations?
User :   whever ever i have medicine, fever goes away, but its back after few hours
Doctor :  
are you taking any medications?
User :   i have been taking paracetamol etc .. nothing more
Doctor :  
ok
User :   what medical investigation you'll suggest? and tests or something
Doctor :  
please provide your age, gender and location
User :   i am 31 years old.. male and i am from Pakistan
Doctor :  
ok
Doctor :  
please get a CBC and H1N1 test done
User :   got it ..
Doctor :  
and continue taking paracetamol
User :   ok
Doctor :  
adn take Tab.Lecet 10 mg two times a day
Doctor :  
for cold
User :   N1H1 is the test for flu i guess
Doctor :  
and flu symptoms
Doctor :  
yes it is
User :   ok

Doctor :  
is there anything else i can help you with?
Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor